Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some properties of characters of finite solvable groups


Author: Paul Fong
Journal: Bull. Amer. Math. Soc. 66 (1960), 116-117
DOI: https://doi.org/10.1090/S0002-9904-1960-10422-3
MathSciNet review: 0111794
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Brauer, Number theoretical investigations on groups of finite order, Proceedings of the International Symposium on Algebraic Number Theory, Tokyo, 1956, pp. 55-62. MR 83490
  • 2. R. Brauer, Zur Darstellungstheorie der Gruppen endlicher Ordnung, Math. Z. vol. 63 (1956) pp. 406-444. MR 75953


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10422-3

American Mathematical Society